# SDR HALA2010062200270

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,742 hours, 5,318 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU RUN OUT OF OIL.  APU OIL LEVEL CHECKS FULL.  NO LEAK NOTED. OK FOR SERVICE.
